$T$, $S$-curves and the vertical stability of ocean waters
Doklady Akademii Nauk, Tome 146 (1962) no. 2, pp. 347-349
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_146_2_a22,
author = {O. I. Mamaev},
title = {$T$, $S$-curves and the vertical stability of ocean waters},
journal = {Doklady Akademii Nauk},
pages = {347--349},
year = {1962},
volume = {146},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_146_2_a22/}
}
O. I. Mamaev. $T$, $S$-curves and the vertical stability of ocean waters. Doklady Akademii Nauk, Tome 146 (1962) no. 2, pp. 347-349. http://geodesic.mathdoc.fr/item/DAN_1962_146_2_a22/